# SDR C2XA99CL059

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

ATL - FLT 3996 - THE CREW REPORTED A LAV SMOKE WARNING AND DISCHARGED THE FIRE BOTTLE.  THE AIRCRAFT RETURNED TO ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 26-14-00 CONTROL NR 183550.  (X)
